Convergence of analytic gradient-type systems with periodicity and its applications in Kuramoto models

Zhuchun Li, Xiaoping Xue. Convergence of analytic gradient-type systems with periodicity and its applications in Kuramoto models. Appl. Math. Lett., 90:194-201, 2019. [doi]

@article{LiX19,
  title = {Convergence of analytic gradient-type systems with periodicity and its applications in Kuramoto models},
  author = {Zhuchun Li and Xiaoping Xue},
  year = {2019},
  doi = {10.1016/j.aml.2018.10.015},
  url = {https://doi.org/10.1016/j.aml.2018.10.015},
  researchr = {https://researchr.org/publication/LiX19},
  cites = {0},
  citedby = {0},
  journal = {Appl. Math. Lett.},
  volume = {90},
  pages = {194-201},
}